# SDR DALA2019062103729

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION TRACK RBBL 13.84 BTW BS 794.5 TO BS 847 AT AFT CARGO COMPARTMENT. REPLACED CARGO TRACK SECTION LOC AT AFT CARGO COMPARTMENT RBL 1.84 BTW BS 747+12" TO BS 887 AS PER B737-800 SRM 51-10-02 PARAGRAPH AND DWG 146A7500.
